American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 338 found      Go to page: 1 2 3 4 > >>

[1] Jonathan Bober, Emanuel Carneiro, Kevin Hughes, Dariusz Kosz and Lillian B. Pierce. Corrigendum to ``On a discrete version of Tanaka's theorem for maximal functions''. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Michael Wilson. Invariance and stability of almost-orthogonal systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Michael E. Taylor. Commutator estimates for H{\"o}lder continuous and bmo-Sobolev multipliers. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Guixiang Hong. The behaviour of square functions from ergodic theory in $L^{\infty}$. Proc. Amer. Math. Soc. 143 (2015) 4797-4802.
Abstract, references, and article information   
View Article: PDF

[5] Paul Hagelstein, Teresa Luque and Ioannis Parissis. Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases. Trans. Amer. Math. Soc. 367 (2015) 7999-8032.
Abstract, references, and article information   
View Article: PDF

[6] Saurabh Shrivastava. A note on bi-linear multipliers. Proc. Amer. Math. Soc. 143 (2015) 3055-3061.
Abstract, references, and article information   
View Article: PDF

[7] Jonathan Poelhuis and Alberto Torchinsky. Weighted local estimates for singular integral operators. Trans. Amer. Math. Soc. 367 (2015) 7957-7998.
Abstract, references, and article information   
View Article: PDF

[8] Minsuk Yang. A parabolic Triebel--Lizorkin space estimate for the fractional Laplacian operator. Proc. Amer. Math. Soc. 143 (2015) 2571-2578.
Abstract, references, and article information   
View Article: PDF

[9] Alexei Yu. Karlovich. Maximally Modulated Singular Integral Operators and their Applications to Pseudodifferential Operators on Banach Function Spaces. Contemporary Mathematics 645 (2015) 165-178.
Book volume table of contents   
View Article: PDF

[10] Frédéric Bernicot and José María Martell. Self-improving properties for abstract Poincar\'e type inequalities. Trans. Amer. Math. Soc. 367 (2015) 4793-4835.
Abstract, references, and article information   
View Article: PDF

[11] Carlos Pérez and Ezequiel Rela. A new quantitative two weight theorem for the Hardy-Littlewood maximal operator. Proc. Amer. Math. Soc. 143 (2015) 641-655.
Abstract, references, and article information   
View Article: PDF

[12] Yiyu Liang and Dachun Yang. Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces. Trans. Amer. Math. Soc. 367 (2015) 3225-3256.
Abstract, references, and article information   
View Article: PDF

[13] Piotr Hajłasz and Zhuomin Liu. Maximal potentials, maximal singular integrals, and the spherical maximal function. Proc. Amer. Math. Soc. 142 (2014) 3965-3974.
Abstract, references, and article information   
View Article: PDF

[14] Yanping Chen and Yong Ding. $L^p$ bounds for the commutators of singular integrals and maximal singular integrals with rough kernels. Trans. Amer. Math. Soc. 367 (2015) 1585-1608.
Abstract, references, and article information   
View Article: PDF

[15] Liguang Liu and Teresa Luque. A $B_p$ condition for the strong maximal function. Trans. Amer. Math. Soc. 366 (2014) 5707-5726.
Abstract, references, and article information   
View Article: PDF

[16] Jarod Hart. A new proof of the bilinear T(1) Theorem. Proc. Amer. Math. Soc. 142 (2014) 3169-3181.
Abstract, references, and article information   
View Article: PDF

[17] Steve Hofmann, Carlos Kenig, Svitlana Mayboroda and Jill Pipher. Square function/non-tangential maximal function estimates and the Dirichlet problem for non-symmetric elliptic operators. J. Amer. Math. Soc. 28 (2015) 483-529.
Abstract, references, and article information   
View Article: PDF

[18] Andrew D. Bailey. Pointwise convergence of lacunary partial sums of almost periodic Fourier series. Proc. Amer. Math. Soc. 142 (2014) 1757-1771.
Abstract, references, and article information   
View Article: PDF

[19] The Anh Bui and Xuan Thinh Duong. Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals. Trans. Amer. Math. Soc. 366 (2014) 3451-3485.
Abstract, references, and article information   
View Article: PDF

[20] Carlos Pérez and Rodolfo H. Torres. Minimal regularity conditions for the end-point estimate of bilinear Calder\'on-Zygmund operators. Proc. Amer. Math. Soc. Ser. B 1 (2014) 1-13.
Abstract, references, and article information
View Article: PDF

[21] Tuomas P. Hytönen. The $A_2$ theorem: Remarks and complements. Contemporary Mathematics 612 (2014) 91-106.
Book volume table of contents   
View Article: PDF

[22] J. J. Betancor, A. J. Castro, P. L. De Nápoli, J. C. Fariña and L. Rodríguez-Mesa. Weak type (1,1) estimates for Caffarelli-Calder\'on generalized maximal operators for semigroups associated with Bessel and Laguerre operators. Proc. Amer. Math. Soc. 142 (2014) 251-261.
Abstract, references, and article information   
View Article: PDF

[23] Hong-Quan Li and Bin Qian. Centered Hardy-Littlewood maximal functions on Heisenberg type groups. Trans. Amer. Math. Soc. 366 (2014) 1497-1524.
Abstract, references, and article information   
View Article: PDF

[24] Árpád Bényi and Rodolfo H. Torres. Compact bilinear operators and commutators. Proc. Amer. Math. Soc. 141 (2013) 3609-3621.
Abstract, references, and article information   
View Article: PDF

[25] Albert Mas. Variation for singular integrals on Lipschitz graphs: $L^p$ and endpoint estimates. Trans. Amer. Math. Soc. 365 (2013) 5759-5781.
Abstract, references, and article information   
View Article: PDF

[26] Antonios D. Melas, Eleftherios Nikolidakis and Theodoros Stavropoulos. Sharp local lower $L^{p}$-bounds for Dyadic-like maximal operators. Proc. Amer. Math. Soc. 141 (2013) 3171-3181.
Abstract, references, and article information   
View Article: PDF

[27] Michael Bateman. Maximal averages along a planar vector field depending on one variable. Trans. Amer. Math. Soc. 365 (2013) 4063-4079.
Abstract, references, and article information   
View Article: PDF

[28] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[29] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information   
View Article: PDF

[30] Maria Carmen Reguera and James Scurry. On joint estimates for maximal functions and singular integrals on weighted spaces. Proc. Amer. Math. Soc. 141 (2013) 1705-1717.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 338 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia